American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Bernt K. Øksendal. A short proof of the F. and M. Riesz theorem . Proc. Amer. Math. Soc. 30 (1971) 204. MR 0279316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] A. M. Davie and B. K. Øksendal. Rational approximation on the union of sets . Proc. Amer. Math. Soc. 29 (1971) 581-584. MR 0277725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] John S. M. Chang. Rotational approximation . Proc. Amer. Math. Soc. 29 (1971) 623-624. MR 0277724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Zalman Rubinstein and E. B. Saff. Bounded approximation by polynomials whose zeros lie on a circle . Proc. Amer. Math. Soc. 29 (1971) 482-486. MR 0277730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] E. B. Saff. Regions of meromorphy determined by the degree of best rational approximation . Proc. Amer. Math. Soc. 29 (1971) 30-38. MR 0281930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kam-fook Tse. Nontangential interpolating sequences and interpolation by normal functions . Proc. Amer. Math. Soc. 29 (1971) 351-354. MR 0274777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. Aharonov and J. L. Walsh. Some examples in degree of approximation by rational functions . Trans. Amer. Math. Soc. 159 (1971) 427-444. MR 0289787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] W. A. J. Luxemburg and J. Korevaar. Entire functions and M\"untz-Sz\'asz type approximation . Trans. Amer. Math. Soc. 157 (1971) 23-37. MR 0281929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Victor Manjarrez. Analytic-function bases for multiply-connected regions . Trans. Amer. Math. Soc. 154 (1971) 93-103. MR 0273029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] E. B. Saff. The convergence of rational functions of best approximation to the exponential function . Trans. Amer. Math. Soc. 153 (1971) 483-493. MR 0274775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] M. Nassif. On the transpose of simple sets of polynomials effective in Faber regions . Proc. Amer. Math. Soc. 25 (1970) 209-219. MR 0262514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] P. J. O’Hara. Divergence of interpolation polynomials in the complex domain . Proc. Amer. Math. Soc. 25 (1970) 690-697. MR 0273031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] B. A. Taylor and D. L. Williams. The peak sets of $A\sp{m}$ . Proc. Amer. Math. Soc. 24 (1970) 604-606. MR 0255828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Thomas H. MacGregor. Approximation by polynomials subordinate to a univalent function . Trans. Amer. Math. Soc. 148 (1970) 199-209. MR 0257378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] P. C. Tonne. On the convergence of Bernstein polynomials for some unbounded analytic functions . Proc. Amer. Math. Soc. 22 (1969) 1-6. MR 0249641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Maynard Thompson. Complex polynomial interpolation to continuous boundary data . Proc. Amer. Math. Soc. 20 (1969) 327-332. MR 0239100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] E. B. Saff. On the row convergence of the Walsh array for meromorphic functions. . Trans. Amer. Math. Soc. 146 (1969) 241-257. MR 0265608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] E. B. Saff. Polynomials of interpolation and approximation to meromorphic functions . Trans. Amer. Math. Soc. 143 (1969) 509-522. MR 0252656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] T. W. Gamelin and J. Garnett. Constructive techniques in rational approximation . Trans. Amer. Math. Soc. 143 (1969) 187-200. MR 0249639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] E. B. Saff. Approximation by rational and meromorphic functions having a bounded number of free poles . Trans. Amer. Math. Soc. 141 (1969) 79-92. MR 0243082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. L. Walsh and E. B. Saff. Extensions of D. Jackson's theorem on best complex polynomial mean approximations . Trans. Amer. Math. Soc. 138 (1969) 61-69. MR 0241662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Charles Kam-tai Chui. Bounded approximation by polynomials whose zeros lie on a circle . Trans. Amer. Math. Soc. 138 (1969) 171-182. MR 0237795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Victor Manjarrez. Polynomial bases for compact sets in the plane . Trans. Amer. Math. Soc. 132 (1968) 541-551. MR 0224831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] J. L. Walsh. Approximation by bounded analytic functions: Uniform convergence as implied by mean convergence . Trans. Amer. Math. Soc. 130 (1968) 406-413. MR 0220945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. L. Walsh. The convergence of sequences of rational functions of best approximation. III . Trans. Amer. Math. Soc. 130 (1968) 167-183. MR 0218590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. T. Scheick. Polynomial approximation of functions analytic in a disk . Proc. Amer. Math. Soc. 17 (1966) 1238-1243. MR 0206303.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Hassoon S. Al-Amiri. Degree of approximation by polynomials to functions of bounded variation . Proc. Amer. Math. Soc. 17 (1966) 984-991. MR 0199410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Lynn A. Steen. On uniform approximation by rational functions . Proc. Amer. Math. Soc. 17 (1966) 1007-1011. MR 0199416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] J. L. Walsh and A. Sinclair. On the degree of convergence of extremal polynomials and other extremal functions . Trans. Amer. Math. Soc. 115 (1965) 145-160. MR 0199419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Richard F. DeMar. On a theorem concerning existence of interpolating functions . Trans. Amer. Math. Soc. 114 (1965) 23-29. MR 0210903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2